Research ArticleOpen accessPhrase in the titleMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,852 accessesView PDFCite
2 results for “Maximum principles”
Set a search alertResearch ArticleOpen accessIn the abstractA Method for Transmitting Spacecrafts in Space with Velocity of at Least 0.01 of the Light Speed Using Materials with Very High Kinetic Energy in High Electric FieldsMario Nady AiadAmerican Journal of Engineering and Applied Sciences, Vol. 16, Issue 4 · 22 Dec 2023 · 5,365 accessesView PDFCite